Products 1-4 of 4
Show
Acetaminophen Caplets Extra Strength 500Mg -1000 Ea
Retail: $20.99
Our Price:$16.99
Availability: In Stock
Acetaminophen Pain Reliever

    MANUFACTURER: ADVANCE PHARMACEUTICAL. INDICATIONS: Acetaminophen Caplets For temporary relief of minor aches and pains associated with headache, muscular aches, backache, minor arthritis pain, common cold, toothache, menstrual cramps, and for the reduction of feverINGREDIENTS: Active Ingredients: Per Caplet: Acetaminophen 500 mg. Inactive Ingredients: Cellulose; Corn Starch; FD&C Red No. 40; Hydroxypropyl Methylcellulose; Magnesium Stearate; Polyethylene Glycol; Sodium Starch Glycolate....

    Acetaminophen caplets non aspirin extra strength pain reliever 500mg  , Pain and Fever
    Retail: $3.29
    Our Price:$1.82
    Availability: In Stock
    Acetaminophen Pain Reliever

      MANUFACTURER: PREFERED PLUS PRODUCTS. INDICATIONS: Acetaminophen Caplets For temporary relief of minor aches and pains associated with headache, muscular aches, backache, minor arthritis pain, common cold, toothache, menstrual cramps, and for the reduction of fever. INGREDIENTS: Active Ingredients: Per Caplet: Acetaminophen 500 mg. Inactive Ingredients: Cellulose; Corn Starch; FD&C Red No. 40; Hydroxypropyl Methylcellulose; Magnesium Stearate; Polyethylene Glycol; Sodium Starch Glycolate....

      Pharbetol Acetamin extra strength tablets, Pain and Fever.
      Retail: $26.29
      Our Price:$11.92
      Availability: In Stock
      Acetaminophen Pain Reliever

        Pharbetol Acetamin extra strength tablets, 1000 eaFeatures:Contains no aspirinRecommended by most doctorsUsed by most hospitalsTemporarily relieves minor aches and pains due to: - Muscular Aches - Headaches - Arthritis - Toothache - The common cold - Backache - Menstrual Cramps - Reduces Fever

        Q-PAP extra strength acetaminophen 500 mg tablets by Qualitest pharmaceuticals, Pain and Fever.
        Retail: $3.99
        Our Price:$2.23
        Availability: In Stock
        Acetaminophen Pain Reliever

          INDICATIONS:Q-PAP extra strength acetaminophen 500 mg tablets by Qualitest pharmaceuticals - 100 eaGeneric:TYLENOL.Contains no aspirin.Pain reliever and fever reducer tablets.